# SDR SWIA202056732

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY DOOR SURROUND: JOINT PLATE ON THE FS364 AND STGR25R LONGERON IS CORRODED (MARKED).   (C-CHECK) RO 3/8/2021    REPLACED AVIONICS BAY DOOR SURROUND: JOINT PLATE ON THE FS364 AND STGR25R LONGERON. REF. DWG SH670-32050 REV. D / COMPLIED WITH 51-900-1002-SKY
